# SDR DXTA2024031811233

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N457QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500704
- Aircraft time: 1,162 hours, 911 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C07611
- Part serial: 611
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL 1 FEED FAULT WHITE CAS: FUEL 1 FEED FAULT CAS DISPLAYED IN FLIGHT. YELLOW "X" DISPLAYED ON #1 ENGINE EJECTOR PUMP ICON ON FUEL SYNAPTIC PAGE. REMOVED AND REPLACED LH FUEL PRESSURESWITCH (PN:D98C07-611, SN: 611) WITH "NEW" (PN: D98C07-611,  SN:2373) DUE TO FUEL 1 FEED FAULT. OPS CHECK GOOD. ALL WORK DONE IAW PHENOM 300 AMM 28-45-01/400.
